0Item(s)
0 Items View Cart

You have no items in your shopping cart.

Product was successfully added to your shopping cart.
Previous

Solpadeine Migraine Ibuprofen & Codeine Tablets

Nurofen for Children Liquid Strawberry Flavour

Quick Overview

It works to reduce fever in just 15 minutes and lasts for up to 8 hours, so your child gets a good night's sleep. It is proven to give longer relief from fever than paracetamol. Nurofen for Children Strawberry even treats fever, teething, toothache, sore throat, earache, headaches, aches and strains. Its suitable for babies and children from 3 months (over 5kg) to 12 years and is sugar and colour free.

Availability: In stock

£6.49

Details

It works to reduce fever in just 15 minutes and lasts for up to 8 hours, so your child gets a good night's sleep. It is proven to give longer relief from fever than paracetamol. Nurofen for Children Strawberry even treats fever, teething, toothache, sore throat, earache, headaches, aches and strains. Its suitable for babies and children from 3 months (over 5kg) to 12 years and is sugar and colour free.

Additional Information

Ingredients 100 mg of ibuprofen per 5ml dose.
Pack Size 200ml
Usages and Instructions 3-6 months: (weighing more than 5kg) 2.5ml. Up to 3 times daily. 6-12 months: 2.5ml. 3-4 times within 24 hours. 1-3 years: 5ml. 3 times within 24 hours. 4-6 years: 7.5ml. 3 times within 24 hours. 7-9 years: 10ml. 3 times within 24 hours. 10-12 years: 15ml. 3 times within 24 hours. These doses should be given approximately every 6 to 8 hours, or with a minimum of 4 hours between each dose if required.
Possible Side Effects Caution before administering Nurofen for Children: Do not give to babies aged 3-6 months for more than 24 hours. Do not give to children aged 6 months and over for more than 3 days.
Warning No
How To Take No

Product Tags

Use spaces to separate tags. Use single quotes (') for phrases.

  1. Be the first to review this product

Write Your Own Review